# SDR SWAA2022051206370

- Difficulty date: May 11, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 45,601 hours, 27,673 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN L1 DOOR UPPER CLOSE ASSIST HANDLE LOOSE / [01] SECURED PAX CABIN L1 DOOR UPPER CLOSE ASSIST HANDLE AS PER B737 SRM 51-40-02-0G-0 WORKED ACCOMPLISHED BY IVET DENIS EMP #32092;[02] VERIFIED 1
